# SDR 2008FA0000595

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N604SJ
- Make and model: Cndair CL600*
- Aircraft serial: 1042
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pcb
- Part number: 60025663
- Condition: Unserviceable
- Location: Mlg
- Component: Computer
- Component part number: 60025034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, THE LT OB TIRE BLEW. UPON INSP, TIRE SHOWED SIGNS OF A SEVERE SKID. TESTED THE ANTISKID SYS & TESTED NORMAL. TESTED ALL 4 WHEEL SPEED SENSORS AND FOUND THAT WITH THE BRAKES SET & FULL HYD PRESSURE ON, BOTH OB MAIN WHEELS WOULD NOT RELEASE WHEN SPINNING STOPPED ON WHEEL SPEED SENSORS. BOTH IB WHEELS RELEASED NORMALLY WHEN TESTED. CONTACTED MFG TECH SUPPORT & INFORMED THE COMPUTER HAD 2 IDENTICAL PCB CARDS THAT COULD BE SWAPPED FOR TROUBLESHOOTING PURPOSES. ONE CARD IS FOR THE IB MAIN WHEELS AND 1 CARD IS FOR THE OB MAIN WHEELS. SWAPPED CARDS AND THE PROBLEM FOLLOWED TO THE IB MAIN WHEELS. NOW THE OB MAINS WOULD RELEASE NORMALLY DURING A SIMULATED SKID CONDITION BUT THE IB MAINS WOULD NOT RELEASE. R/R COMUTER PN 600-87000-27 AND ALL 4 MAIN WHEELS RELEASE NORMALLY DURING A SIMULATED SKID TEST. MY CONCERT WITH THIS SITUATION IS THAT THE SYSTEM TESTED NORMALLY AT ALL TIMES WITH NO FAULTS SHOWN. IF THE WHEEL AND TIRE ASSEMBLIES HAD BEEN REPLACED AND THE ACFT RETURNED TO SERVICE IAW MM. (K)
